# SDR REXA2024102500956

- Difficulty date: October 23, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD1A INTERCOSTAL CORRODED BETWEEN FS 335.963 AND FS 347.25 LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR AFT DD1A INTERCOSTAL BETWEEN FS 335.963 AND FS 347.25 P/N 601R31902-317A IAW CRJ 700 SRM 51-40-001-001-A01 AND SRM 51-42-06-001-001-A01.
